# SDR ZW0A0102201

- Difficulty date: May 21, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 28488
- Aircraft time: 6,191 hours, 2,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE BETWEEN THE RT SIDE NUMBER 3 AND 4 CABIN DOORS.  REMOVED WATER CONTAMINATION FROM THE AFT STRIP LAMPS.  CHECK-C 2-28-01 LAX.
